# SDR MALA010797

- Difficulty date: December 11, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N511XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2325
- System (JASC): 2760 · Drag Control System
- Part: Potentiometer
- Part serial: 01H06892
- Condition: Faulty
- Location: Speed Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3477, AIRBRAKE DEPLOYED INFLIGHT.  AIRCRAFT STOWED UP AND LIGHT ILLUMINATED.  FROM START TO FINISH, ENTIRE EVENT WAS APPROXIMATELY 30 SECONDS.  MAINTENANCE REPLACED FEEDBACK POTENTIOMETER S/N ON 01H06892 IAW 27-63-00.
